# SDR UALA2011061702980

- Difficulty date: June 17, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 39,878 hours, 4,877 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: 8105037
- Part serial: 61
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ANTI-ICE ENG FAULT, RTFL.  ANTI-ICE RIGHT ENGINE FAULT ON EICAS.  NO TIME TO T/S DEF PER MEL.  REPLACED CONTROLLER AS PER MM.  PERFORMED ENGINE RUN AS PER.  JRH ALL INDICATIONS GOOD.
